BibTeX record journals/jcam/ShenJ09

download as .bib file

@article{DBLP:journals/jcam/ShenJ09,
  author    = {Shoufeng Shen and
               Liya Jiang},
  title     = {The Davey-Stewartson equation with sources derived from nonlinear
               variable separation method},
  journal   = {J. Comput. Appl. Math.},
  volume    = {233},
  number    = {2},
  pages     = {585--589},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.cam.2009.07.020},
  doi       = {10.1016/j.cam.2009.07.020},
  timestamp = {Thu, 20 Feb 2020 11:34:14 +0100},
  biburl    = {https://dblp.org/rec/journals/jcam/ShenJ09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics